# SDR GTIA20120814466

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 22,284 hours, 10,700 cycles
- Engine: Iae V2524A5
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT RT SIDE OVER WING EXIT SQUELS DURING CLIMB & DESCENT.  REMOVE RT OVERWING EMERGENCY HATCH IAW AMM 52-21-11-000-001-A.  INSPECTED DOOR SEAL AND ADJUSTED.  INSTALL RT WING OVER EXIT DOOR IAW AMM 52-21-11-400-001-A.  PERFORM OPS CHECKED, ALL INDICATIONS NORMAL.
